MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (b)(6) did not retract the lifeband upon powering on during shift check.No patient involvement.
 
Additional Manufacturer Narrative
The autopulse platform (b)(6) reported in the complaint was not returned to zoll for evaluation.The distributor received the autopulse platform, and upon testing, the platform displayed fault 16 (timeout moving to take-up position) due to an out-of-specification brake gap and noted flickering backlight of the lcd.The drivetrain motor was replaced to address the fault 16 and the customer's reported complaint.The lcd was replaced to address the flickering backlight issue.No further service actions are required to be performed by zoll.
 
Additional Manufacturer Narrative
**udi related data quality updates only.**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key17977237
Report Number3010617000-2023-00889
Device Sequence Number3568337
Product Code DRM
UDI-Device Identifier00849111000659
UDI-Public00849111000659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown